MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SCP KNEE KIT SIDE-DELIVERY; BONE GRAFT DELIVERY KIT

ZIMMER KNEE CREATIONS, INC. SCP KNEE KIT SIDE-DELIVERY; BONE GRAFT DELIVERY KIT
Catalog Number 414.502
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure, 5 cc¿s of scp was injected into the medial condyle of the femur.After the scp set-up in the condyle of the femur, the cannula was attempted to be removed but the inner stylus wasn't fully engaged to the cannula because the wire driver was unable to be taken out the cannula.A needle driver was then used to try and remove the cannula.During the use of the needle driver, the cannula broke at the most proximal tip of the side delivery of the cannula and was retained by the patient.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single magnified fluoroscopic spot image of the knee shows a linear metallic density with hollow inner center projecting over the medial femoral condyle.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Per the surgical technique and instructions for use, the or wire driver is intended to be used in conjunction with the cannula/stylus assembly during insertion or removal.Per surgical technique, each accuport cannula includes interconnecting cannula and stylus, for insertion using an or wire driver" after insertion, the stylus should be removed to allow for bsm injection within the cannula.Following injection, the ifu instructions to plunge the stylus back into the cannula to inject residual accufill bsm; insert the stylus fully until locking wings are secure to the hub.Leaving the cannula(s) in place while the accufill bsm starts to set, reinsert the arthroscope into the knee to evaluate for and evacuate any extravasized material.The or wire driver is not intended to mate directly with the cannula, if connected to the cannula, mating issues can occur, and the stylus would not be able to properly engage with the cannula for removal.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SCP KNEE KIT SIDE-DELIVERY
Common Device Name
BONE GRAFT DELIVERY KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
56 e bell dr.
warsaw IN 46582
Manufacturer (Section G)
ZIMMER KNEE CREATIONS, INC.
56 e. bell dr.
warsaw IN 46582
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23348079
Report Number3008812173-2025-00004
Device Sequence Number15818007
Product Code OJH
UDI-Device Identifier00889024205314
UDI-Public(01)00889024205314(17)260703(10)209517423
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2026
Device Catalogue Number414.502
Device Lot Number209517423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale